# SDR F3LA200500045

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 1,463 hours, 709 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW RECEIVED LIVE TV SMOKE INDICATION.  FLIGHT ATTENDANT REPORTED AN ELECTRIC ODOR IN AFT GALLEY.  DECLARED AM EMERGENCY AND LANDED WITHOUT INCIDENT IN DEN.  PERFORMED INSPECTION PER AMM 24-00-00-810-873.  VERIFIED LIVE TV EXHAUST COOLING FAN FAILED.  PLACARDED LIVE TV SYSTEM INOPERATIVE PER MEL 44-20-01AA, CONTROL NR 1019880.  AN ADDENDUM WILL BE SUBMITTED UPON REMOVAL OF PLACARD.  REPLACED AFT RACK COOLING FAN ASSY. PER LIVE TV AMM 44-25-00, PAGE 4772.
